# SDR SWAA2025051970330

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 30,535 hours, 15,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER FLIGHT CREW REPORTS; EMERGENCY LIGHT ON FO SIDE BY EMERGENCY DOOR GOES ON AND OFF<
